HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

GRADIENT ESTIMATES FOR MEAN CURVATURE FLOW WITH NEUMANN BOUNDARY CONDITIONS

Files in This Item:
pre1083.pdf124.99 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84227

Title: GRADIENT ESTIMATES FOR MEAN CURVATURE FLOW WITH NEUMANN BOUNDARY CONDITIONS
Authors: Mizuno, Masashi Browse this author
Takasao, Keisuke Browse this author
Issue Date: 15-Dec-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1083
Start Page: 1
End Page: 17
Abstract: We study the mean curvature ow of graphs both with Neumann boundary conditions and transport terms. We derive boundary gradient estimates for the mean curvature ow. As an application, the existence of the mean curvature ow of graphs is presented. A key argument is a boundary monotonicity formula of a Huisken type derived using re ected backward heat kernels. Furthermore, we provide regularity conditions for the transport terms.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69887
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University